# SDR 03FDEA01393

- Difficulty date: August 8, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70541
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP VANE NR 2 ( FROM INBD) TEE FITTING ATTACH HOLE CORRODED.      CORROSION AT THE FITTING ATTACH HOLE RT OUTBD FLAP VANE NR 2 REMOVED AS PER FEDEX EA 1-5750-63189, WINGS: RT OUTBOARD VANE-TEE FITTING REWORK.
